Some Remarks on Cancellative Semigroups.

Bernhard H. Neumann

Mathematische Zeitschrift (1970)

  • Volume: 117, page 97-111
  • ISSN: 0025-5874; 1432-1823

How to cite


Neumann, Bernhard H.. "Some Remarks on Cancellative Semigroups.." Mathematische Zeitschrift 117 (1970): 97-111. <>.

author = {Neumann, Bernhard H.},
journal = {Mathematische Zeitschrift},
keywords = {generalized groups, semigroups},
pages = {97-111},
title = {Some Remarks on Cancellative Semigroups.},
url = {},
volume = {117},
year = {1970},

AU - Neumann, Bernhard H.
TI - Some Remarks on Cancellative Semigroups.
JO - Mathematische Zeitschrift
PY - 1970
VL - 117
SP - 97
EP - 111
KW - generalized groups, semigroups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.